# SDR DALA2015121707647

- Difficulty date: December 16, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 38,900 hours, 26,285 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION DISCOVERED THAT THE EMERGENCY ESCAPE SLIDE AT 1L DOOR WAS NO LONGER IN AN ACCEPTABLE CONFIGURATION. THE SLIDE LACING WAS DAMAGED WHICH COULD PREVENT PROPER DEPLOYMENT OF THE ESCAPE SYSTEM. THE SLIDE WAS REPLACED AND THE RII WAS COMPLETED SATISFACTORILY.
